# SDR N6WA2012120701

- Difficulty date: December 7, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 19,786 hours, 13,662 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP UPPER INBD HINGE IS BENT.  R & R TOP STEP UPPER INBD HINGE IAW AMM 20-21-00.
